I am having trouble getting acnes on my face and my back and my chest mostly during my period or a week after or before my period. I have tried to use proactive but no effects, and I am really having trouble getting rid of these as I am losing my self confidence and my being attractive to my husband I was before.
Please assist and send me your answer in my email ( zuhal_2008***@****)
Hi. If you are troubled by hormonal acne, speak to your doctor about taking an anti-androgen contraceptive pill. The oestrogen and anti-androgens they contain will block the effect of acne-causing hormones on your skin. Yaz, Yasmin, Diane35 and ortho tri-cyclen will help acne.
Avoid progesterone only pills, the depot shot and hormonal IUDs, these can make acne worse.
I cannot reply to your email address but you can send me a private message on medhelp, should you not wish to discuss this further on the forum.
Best Wishes, Eloise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.